# SDR UIEA200700160

- Difficulty date: April 6, 2007
- Submitted: May 15, 2007
- Operation: Air carrier
- Aircraft: N516MC
- Make and model: Boeing 747243B
- Aircraft serial: 22507
- Aircraft time: 94,846 hours, 17,103 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 1050
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FX - AIR COND BAY FAIRING SUPPORT FOUND CORRODED AT BS 1050 LBL 12, LBL 28 (191AL FRG ATTACH AREA).  OUT OF LIMIT FAIRING SUPPORT LWR CHORD LWR FLANGE REPAIRED AS PER SRM 53-50-06 FIG 2.
